February 21, 2008 my son, 18 at the time had a bad bout of diahrea that had caused him some grief for about a week and a half. So I made an appointment for him at the Family Doctors. The doctor recommened Mentronidazole (FLAGYL) 500mg. 3xa day 10 day. On the 5th day my sons [...]
Archive for October, 2009
Amoxicillin and Metronidazole Toxicity. Lady from England suffering extensive central nervous system damage.
Comment: Hello, I have been reading your blog and just wanted to share my story with you. I am in the UK, and I have been floxed twice by an antibiotic. Not by Levaquin, or Cipro, or Floxin….but by a supposed safe and not such a ‘big gun’ of an antibiotic….Amoxicillin. I had it in [...]
Got some Interesting info from a lady in Missouri, named Terry. Terry was floxxed w Factive, bless her heart, as usual lots of problems, she identifies fully w Bob Grozier. I feel horrible for her, she seems to think that her family is unsympathetic towards her current situation, wow when I read the stories about [...]
Avelox and Cipro “Did Me In” July 8, 2009. By Jane Mundy Whitehall, PA: Bob Grozier lost a 20-year career as a computer programmer and became disabled shortly after taking the fluoroquinolones Avelox and Cipro. Grozier says that even his doctor took Avelox and had adverse side effects similar to his… “The drugs that did [...]
This is a very good website. Mom’s against Mercury has done a lot of really good advocacy and awareness campaigns regarding mercury poisoning. http://www.momsagainstmercury.org/mominnews.htm
Here is a comment from Tracy who lives in Dallas, TX. She has been severely affected by Levaquin toxicity. I have spoken to her a few times on the phone and she is a very nice lady. She told me that she has a sign on the back of her wheelchair that says “Levaquin did this to Me“ [...]